Since I've moved to England from Spain, I've been unbearably sticky and itchy in my groin area. It seems that it's only affects areas where skin is touching other skin; on the scrotum and under the penis, but I'm rather sure that it is not chafing. It doesn't hurt, it is just constantly damp with a cold substance, with small fissures. The skin where this is affected is shiny and sensitive as well. I've used all kinds of anti-fungal creams and anti-bacterial soap, athlete's foot powder - everything, and I can't get rid of it.
It seems that the same thing occurred last time I was in England. I don't know what to do, because I am constantly sticky and uncomfortable, and it is seriously affecting my quality of life.
To be honest, the only thing thats really bugging me is the sweaty sticky feeling I constantly have - it's not very itchy anymore. I do sweat over actively down there, so I don't know how to stop that either.
Do you think it would be something that a partner could catch, if I were protected?
Please let me know if you find out what that is, because I have tried antifungal creams including a prescription my doc gave me. Nothing seems to work, and it is absolutly consuming my thoughts! Like you said it doesn't really hurt at all, just a bad odor and stickiness that will not go away.
You might find the following threads interesting:
http://www.medhelp.org/posts/Urology/Side-effects-treatment---please-take-a-look-Thanks-/show/1195235 (the 4th post and the posts afterward might interest you)
Did you happen to find any (semi)successful treatments for this?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.